# SDR USAA2015040200010

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 41,288 hours, 14,773 cycles
- Engine: Iae V2527A5
- Engine time: 54,486 hours, 19,979 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5950041108
- Part serial: 0439
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 18,524 hours, 6,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ABOUT 1500 FT, CREW HAD NR 2 ENG COMPRESSOR STALL & HIGH EGT.  FLIGHT RETURNED TO FIELD WITH NO EMER DECLARED & WITH NO FURTHER INCIDENT.  TROUBLE SHOT IAW TSM 71-00-00-810-809A & PERFORMED FUNCTIONAL CHECK OF THE HPC 7TH & 10TH STAGE BLEED VLV & SOLENOIDS.  R & R 10TH STAGE HPC BLEED VLV ON NR 2 ENG IAW AMM 75-32-54-400-010-A.
